A member asked:

What is the treatment for vitamin e overdose?

A doctor has provided 1 answer
Dr. Rick Kirschner answered

Specializes in

If you take too much of this fat soluble vitamin, over a long period of time, it can accumulate in the body, and may cause problems such as pain in the abdomen, gas, nausea, increased risk of bleeding, headaches and weakness. There's no good reason to overdose, usually only kids do it by pilfering bottles. But if you think you've taken too much, get medical help immediately.

Answered Dec 9, 2013

5.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Why should you avoid vitamins c and e when on radiation treatment?

3 doctors weighed in across 3 answers

A member asked:

Which vitamins are required for effective vitiligo treatment?

A doctor has provided 1 answer

A member asked:

Treatment for vitamin a toxicity?

3 doctors weighed in across 2 answers

A member asked:

Could vitamins be a treatment for low sperms count?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...